Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 34, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Sep 12, 2008, 3:51 PM CDT for 7 counties in Oklahoma. It took effect at Sep 13, 2008, 2:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2008, 3:51 PM CDT (20:51 UTC)
- In effect from
- Sep 13, 2008, 2:00 PM CDT
- Expired
- Sep 13, 2008, 9:46 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Marshall County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 122051 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 351 PM CDT FRI SEP 12 2008 ...STRONG WINDS EXPECTED SATURDAY FROM IKE... OKZ032-042-043-047-048-051-052-130500- /O.NEW.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT 351 PM CDT FRI SEP 12 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT SUNDAY. AS IKE MOVES NORTH ACROSS EAST TEXAS SATURDAY AFTERNOON...WIND IN SOUTHEAST OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY MID- AFTERNOON SUSTAINED WIND SPEEDS AT 35 TO 40 MPH ARE EXPECTED. OCCASIONAL GUSTS OF 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS74 KOUN 130219 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 919 PM CDT FRI SEP 12 2008 ...STRONG WINDS EXPECTED SATURDAY FROM IKE... OKZ032-042-043-047-048-051-052-131030- /O.CON.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT 919 PM CDT FRI SEP 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT SUNDAY. AS IKE MOVES NORTH ACROSS EAST TEXAS SATURDAY AFTERNOON...WIND IN SOUTHEAST OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY MID- AFTERNOON SUSTAINED WIND SPEEDS AT 35 TO 40 MPH ARE EXPECTED. OCCASIONAL GUSTS OF 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 130919 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 419 AM CDT SAT SEP 13 2008 OKZ032-042-043-047-048-051-052-131730- /O.CON.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT 419 AM CDT SAT SEP 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CDT SUNDAY FOR MUCH OF SOUTHEASTERN AND EAST CENTRAL OKLAHOMA. AS IKE MOVES NORTH ACROSS EAST TEXAS TODAY... WINDS IN SOUTHEAST OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY LATE THIS AFTERNOON... SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS OVER 40 MPH. WINDS WILL BECOME MORE NORTHERLY... AND THEN NORTHWESTERLY... THIS EVENING AS THE REMNANT CENTER OF IKE MOVES NORTHEASTWARD ACROSS NORTHEASTERN TEXAS AND EXTREME SOUTHEASTERN OKLAHOMA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 131954 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 254 PM CDT SAT SEP 13 2008 OKZ032-042-043-047-048-051-052-140400- /O.CON.KOUN.WI.Y.0034.000000T0000Z-080914T1100Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT 254 PM CDT SAT SEP 13 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY. STRONG NORTHEAST WINDS ARE EXPECTED AS IKE MOVES FROM EAST TEXAS ACROSS FAR SOUTHEAST OKLAHOMA THROUGH TONIGHT. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS OVER 40 MPH FROM LATE THIS AFTERNOON THROUGH TONIGHT OVER PARTS OF SOUTHEAST OKLAHOMA. WINDS WILL BECOME MORE NORTHERLY... AND THEN NORTHWESTERLY... THIS EVENING AS THE REMNANT CENTER OF IKE MOVES NORTHEASTWARD ACROSS NORTHEASTERN TEXAS AND EXTREME SOUTHEASTERN OKLAHOMA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 140246 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 946 PM CDT SAT SEP 13 2008 ...IKE MOVING AWAY FROM AREA... OKZ032-042-043-047-048-051-052-140400- /O.CAN.KOUN.WI.Y.0034.000000T0000Z-080914T1100Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT 946 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELED THE WIND ADVISORY. NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 30 MPH WILL CONTINUE OVERNIGHT. HOWEVER... THE STRONGER WINDS ARE EXPECTED TO REMAIN EAST OF THE AREA SO THE WIND ADVISORY IS CANCELED. $$ MAXWELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Sep 12, 2:57 PM CDT, 54 minutes earlier.
Area forecast discussion, Sep 12, 2:57 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT FRI SEP 12 2008
.DISCUSSION...
WILL NOT MAKE ANY ADJUSTMENTS TO FLASH FLOOD WATCHES.
RAIN THIS AFTERNOON REMAINS FAIRLY DISORGANIZED WITH MUCH LARGER
AREA OF MODERATE TO HEAVY RAIN OVER PARTS OF KANSAS/MISSOURI.
LOW LEVEL FLOW WILL NOT BE AS STRONG AS LAST NIGHT... SO DO NOT
EXPECT THE HIGHER RAINFALL RATES AND TOTALS.
AS THE UPPER LOW OVER WYOMING LIFTS EASTWARD TONIGHT AND SATURDAY...
THE COLD FRONT ACROSS KANSAS WILL GET A SOUTHWARD PUSH. THIS WILL
LIKELY FOCUS THE RAIN...SOME HEAVY...FARTHER SOUTH. RAIN SHOULD
INCREASE ACROSS THE SOUTHEAST 1/2 OF OKLAHOMA LATE SATURDAY AS IKE
SHIFTS TO THE NORTH. MAY NEED TO ISSUE A WIND ADVISORY FOR
SOUTHEAST PARTS OF THE AREA AS WINDS INCREASE TO 30/35 MPH WITH
HIGHER GUSTS.
EXPECT MOST OF THE HEAVY RAIN FROM IKE TO BE CONFINED TO AREAS
ALONG AND EAST OF I-35 WITH MOST OF THE RAIN ENDING SUNDAY MORNING.
NEXT WEEK APPEARS TO BE DRY WITH A WARMING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 79 68 75 / 40 80 70 50
HOBART OK 71 81 66 76 / 60 50 40 10
WICHITA FALLS TX 72 84 69 81 / 30 60 50 20
GAGE OK 61 81 57 71 / 60 30 20 10
PONCA CITY OK 71 74 66 74 / 60 80 70 40
DURANT OK 71 82 67 79 / 50 100 90 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ004>018-021-022-
033>036.
FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
OKZ031-032-041>043-046>048-050>052.
TX...FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ083-084.
&&
6In the hours before
Local storm report, Sep 12, 10:46 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1046 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 N PUTNAM 35.90N 98.97W
09/12/2008 M7.30 INCH DEWEY OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 1 NE SAYRE 35.31N 99.62W
09/12/2008 M3.98 INCH BECKHAM OK AMATEUR RADIO
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN LEEDEY 35.87N 99.35W
09/12/2008 M4.45 INCH DEWEY OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN ERICK 35.21N 99.87W
09/12/2008 M4.20 INCH BECKHAM OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 4 WNW CAMARGO 36.04N 99.35W
09/12/2008 M6.51 INCH DEWEY OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 6 SW CHEYENNE 35.55N 99.75W
09/12/2008 M3.69 INCH ROGER MILLS OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN BLACKWELL 36.80N 97.28W
09/12/2008 M3.38 INCH KAY OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN WAYNOKA 36.58N 98.88W
09/12/2008 M4.30 INCH WOODS OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 7 WNW SEILING 36.19N 99.04W
09/12/2008 M5.89 INCH WOODWARD OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
&&
DS/TYLocal storm report, Sep 12, 11:34 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD MEDFORD 34.00N 96.51W
09/12/2008 BRYAN OK LAW ENFORCEMENT
NUMEROUS ROADS REMAINED CLOSED OVER THE WESTERN HALF OF
THE COUNTY.
&&
DS/TYLocal storm report, Sep 12, 11:35 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1135 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD MEDFORD 36.81N 97.73W
09/12/2008 GRANT OK LAW ENFORCEMENT
CORRECTED COUNTY. NUMEROUS ROADS REMAINED CLOSED OVER THE
WESTERN HALF OF THE COUNTY.
&&
DS/TYLocal storm report, Sep 12, 11:40 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLOOD CHEROKEE 36.75N 98.35W
09/12/2008 ALFALFA OK LAW ENFORCEMENT
NUMEROUS ROADS IN AND AROUND CHEROKEE REMAINED CLOSED DUE
TO WATER OVER THE ROADWAYS.
&&
DS/TYLocal storm report, Sep 12, 11:52 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLOOD CLEO SPRINGS 36.41N 98.44W
09/12/2008 MAJOR OK POST OFFICE
HIGHWAY 8 REMAINS CLOSED FROM CLEO SPRINGS TO ORIENTA AND
BETWEEN CLEO SPRINGS AND ALINE IN ALFALFA COUNTY.
&&
DS/TYLocal storm report, Sep 12, 3:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG CLINTON 35.51N 98.97W
09/11/2008 CUSTER OK EMERGENCY MNGR
A PROPANE TANK WAS BLOWN OVER. TIN WAS REMOVED OFF OF A
COUPLE OF BUILDINGS AND WINDOWS WERE BLOWN OUT OF A
PICK-UP TRUCK. THE DAMAGE OCCURRED NEAR COUNTY ROAD 1010
AND AIRPORT ROAD ON THE NORTHEAST SIDE OF CLINTON.
1130 PM FLASH FLOOD 1 S TALOGA 36.03N 98.96W
09/11/2008 DEWEY OK LAW ENFORCEMENT
HWY 183. WATER OVER HWY MAKING ROAD IMPASSABLE
1150 PM FLASH FLOOD CHESTER 36.22N 98.92W
09/11/2008 MAJOR OK LAW ENFORCEMENT
NEAR HWYS 281/60. ROADWAY FLOODED, DEBRIS IN ROADWAY.
0100 AM FLASH FLOOD CHEROKEE 36.75N 98.35W
09/12/2008 ALFALFA OK LAW ENFORCEMENT
WATER OVER US 64 WEST OF CHEROKEE. THE TIME WAS
ESTIMATED.
0130 AM FLASH FLOOD JET 36.67N 98.18W
09/12/2008 ALFALFA OK LAW ENFORCEMENT
WATER OVER US 64 NEAR JET. THE TIME WAS ESTIMATED.
0230 AM TSTM WND DMG TONKAWA 36.68N 97.31W
09/12/2008 KAY OK EMERGENCY MNGR
TEN HOMES SUSTAINED MINOR ROOF DAMAGE, MAINLY SHINGLES
BEING REMOVED. A CARPORT ATTACHED TO ONE OF THE HOUSES
WAS DESTROYED. FOUR BRADFORD PEAR TREES WERE ALSO
UPROOTED. THE DAMAGE OCCURRED ON THE EAST SIDE OF
TONKAWA.
0420 AM FLASH FLOOD NASH 36.67N 98.05W
09/12/2008 GRANT OK LAW ENFORCEMENT
US 64 IS CLOSED NEAR NASH DUE TO WATER OVER THE ROADWAY.
0445 AM FLASH FLOOD MEDFORD 36.81N 97.73W
09/12/2008 GRANT OK LAW ENFORCEMENT
US 81 IS CLOSED BETWEEN MEDFORD ADN POND CREEK DUE TO
WATER OVER THE ROADWAY.
0500 AM HEAVY RAIN 1 W FAIRVIEW 36.27N 98.50W
09/12/2008 M8.07 INCH MAJOR OK MESONET
THE RAINFALL TOTAL OCCURRED SINCE MIDNIGHT.
0505 AM FLASH FLOOD 3 W MEDFORD 36.81N 97.79W
09/12/2008 GRANT OK LAW ENFORCEMENT
STATE HWY 11 IS CLOSED DUE TO WATER OVER THE ROADWAY.
0630 AM FLASH FLOOD HOPETON 36.69N 98.67W
09/12/2008 WOODS OK LAW ENFORCEMENT
HWY 281 NEAR HOPETON WAS CLOSED EARLIER THIS MORNING DUE
TO WATER OVER THE ROADWAY.
0647 AM FLASH FLOOD VICI 36.15N 99.30W
09/12/2008 DEWEY OK LAW ENFORCEMENT
EIGHT INCHES OF WATER WAS RUNNING OVER PARTS OF HWY 60
BETWEEN VICI AND SEILING.
0655 AM FLASH FLOOD 10 SE TALOGA 35.94N 98.84W
09/12/2008 DEWEY OK LAW ENFORCEMENT
RIVER ROAD NEAR THE RIVER BRIDGE WAS IMPASSABLE DUE TO A
FOOT OF WATER RUNNING OVER THE ROADWAY.
0700 AM HEAVY RAIN 5 E HOLLIS 34.69N 99.83W
09/12/2008 M4.48 INCH HARMON OK AMATEUR RADIO
THE TOTAL WAS AS 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN MEDFORD 36.81N 97.73W
09/12/2008 M5.10 INCH GRANT OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 1 SSE HELENA 36.53N 98.26W
09/12/2008 M8.74 INCH ALFALFA OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN MUTUAL 36.23N 99.17W
09/12/2008 M8.30 INCH WOODWARD OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN ORIENTA 36.36N 98.47W
09/12/2008 M7.45 INCH MAJOR OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN JEFFERSON 36.72N 97.79W
09/12/2008 M3.62 INCH GRANT OK CO-OP OBSERVER
THE TOTAL IS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 1 W FAIRVIEW 36.27N 98.50W
09/12/2008 M9.23 INCH MAJOR OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN FREEDOM 36.77N 99.11W
09/12/2008 M3.74 INCH WOODS OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN WOODWARD 36.43N 99.39W
09/12/2008 M3.03 INCH WOODWARD OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 3 N PUTNAM 35.90N 98.97W
09/12/2008 M7.30 INCH DEWEY OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 1 NE SAYRE 35.31N 99.62W
09/12/2008 M3.98 INCH BECKHAM OK AMATEUR RADIO
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN LEEDEY 35.87N 99.35W
09/12/2008 M4.45 INCH DEWEY OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN ERICK 35.21N 99.87W
09/12/2008 M4.20 INCH BECKHAM OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 4 WNW CAMARGO 36.04N 99.35W
09/12/2008 M6.51 INCH DEWEY OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 6 SW CHEYENNE 35.55N 99.75W
09/12/2008 M3.69 INCH ROGER MILLS OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN BLACKWELL 36.80N 97.28W
09/12/2008 M3.38 INCH KAY OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN WAYNOKA 36.58N 98.88W
09/12/2008 M4.30 INCH WOODS OK CO-OP OBSERVER
THE TOTAL WAS A 24-HOUR ACCUMULATION.
0700 AM HEAVY RAIN 7 WNW SEILING 36.19N 99.04W
09/12/2008 M5.89 INCH WOODWARD OK MESONET
THE TOTAL WAS A 24-HOUR ACCUMULATION.
1000 AM FLOOD MUTUAL 36.23N 99.17W
09/12/2008 WOODWARD OK EMERGENCY MNGR
THE COUNTY EMERGENCY MANAGER REPORTED THAT MOST ROADS IN
AND AROUND MUTUAL ARE INACCESSIBLE. AT LEAST ONE
RESIDENCE HAS BEEN FLOODED TWO MILES WEST OF TOWN.
1130 AM FLOOD MEDFORD 36.81N 97.73W
09/12/2008 GRANT OK LAW ENFORCEMENT
NUMEROUS ROADS REMAINED CLOSED OVER THE WESTERN HALF OF
THE COUNTY.
1140 AM FLOOD CHEROKEE 36.75N 98.35W
09/12/2008 ALFALFA OK LAW ENFORCEMENT
NUMEROUS ROADS IN AND AROUND CHEROKEE REMAINED CLOSED DUE
TO WATER OVER THE ROADWAYS.
1150 AM FLOOD CLEO SPRINGS 36.41N 98.44W
09/12/2008 MAJOR OK POST OFFICE
HIGHWAY 8 REMAINS CLOSED FROM CLEO SPRINGS TO ORIENTA AND
BETWEEN CLEO SPRINGS AND ALINE IN ALFALFA COUNTY.
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 9:45 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 4 hr |
| Sep 11, 10:52 PM CDT | Flash Flood Warning | OUN | Blaine, Dewey, Major | 113 min |
| Sep 12, 12:41 AM CDT | Flash Flood Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods | 4 hr |
| Sep 12, 1:51 AM CDT | Areal Flood Advisory | OUN | Custer | 114 min |
| Sep 12, 2:52 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 60 hr |
| Sep 12, 3:38 AM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant | 3 hr |
| Sep 12, 4:31 AM CDT | Flash Flood Warning | OUN | Major | 3 hr |
| Sep 12, 6:26 AM CDT | Flash Flood Warning | OUN | Alfalfa, Dewey, Major, Woods, Woodward | 3 hr |
| Sep 12, 6:40 AM CDT | Flash Flood Warning | OUN | Grant | 3 hr |
| Sep 12, 9:26 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Major and 2 more | 6 hr |
| Sep 12, 9:59 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 23 hr |
| Sep 12, 10:16 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 41 hr |
| Sep 12, 11:12 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 5 days |
| Sep 12, 11:12 AM CDT | River Flood Warning | OUN | Grant, Kay | 67 hr |
| Sep 12, 2:21 PM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 7 more | 8 hr |
| Sep 12, 2:39 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 60 hr |
| Sep 12, 5:23 PM CDT | Areal Flood Advisory | OUN | Custer, Washita | 112 min |
| Sep 12, 6:01 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Washita | 3 hr |
| Sep 12, 6:14 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Washita | 3 hr |
Nearby
Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.